# SDR AU960289

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 6120 · Propeller Controlling System
- Part: Csu
- Part number: DCF290D2BT3
- Condition: Cracked
- Location: Prop Cntrl Sys
- Component: Mcauly, DCF290D2BT3
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CSU END CAP CRACKED AND LEAKING - THE CRACK COMMENCED  AT THE FULL FINE CONTROL STOPS AND RADIATED AROUND THE CENTRECOLLAR AND WAS HIDDEN BY THE CONTROL ARM RETURN SPRING - THE END CAP IS MANUFACTURED FROM A BRITTLE PLASTIC TYPE MATERIAL
